# SDR SWIA200210893

- Difficulty date: May 30, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 1,583 hours, 1,237 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229810012
- Part serial: DXBB
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S MFD WENT BLANK ON DEPARTURE.  RETURNED TO SLC.  REMOVED AND REPLACED NR 1 MFD IAW CRJ MM 31-61-01.  OPS CHECK GOOD.  A/C RELEASED FOR CAT II OPERATION.
